Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac and Serzone

Posted by Charlotte on December 29, 1998, at 8:46:49

In reply to Re: Prozac and Serzone, posted by Toby on December 28, 1998, at 9:26:25

Thanks for the response.
I dont have a problem with reduced libido, or sexual drive, the only effect the prozac has had is making orgasm impossible. Im completely unable to achieve orgasm, and i never had a problem with this before. So it looks like my only solution is to get off the Prozac. Ive given it some time, but this side effect does not seem to be wearing off. Ive also tried supplementing gingko bibola, without any success.
I appreciate your thoughts...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Charlotte thread:1798